Posted by Debbie on August 15, 1999 at 12:33:32
My husband found out a year and a half ago he has Hep C. At that time his platelet count was 110,ooo. He has had a biopsy and has fibrosis and an enlarged spleen. In the last year his platlet count has dropped to 68,000. All the doctors keep saying is don't worry. I can't believe that this is ok to drop that much in that length of time. We also figure that he's had this for about 25 years, was a heavy drinker, but has been sober for two years now. What happens if platlets keep going down? He's also sick alot and has diabetes.
Posted by HFHSM.D.-D.M. on September 08, 1999 at 15:42:45
First I regret the delay in answering the MedHelp questions in the last month but the delay was due to factors outside my control. I appreciate your questions and I appreciate your concern about your husband
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.